# SDR DALA2024041804556

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 WRONG INSTALLED BAR ON SLIDE ARMING MECHANISM AT SERVICE DOOR 1R. CORRECTIVE ACTION: SUMMARY: BAR ON SLIDE ARMING MECHANISM AT SERVICE DOOR 1R WAS INSTALLED CORRECTLY PER B757-200 AMM 52-11. (0299298)
